# SDR SWIA2020090952364

- Difficulty date: August 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 517.00 FWD CARGO BAY LT SIDE JUST BELOW STR 25L FRAME FLANGE HAS CORROSION, MARKED.  C-CHECK RO 9/5/2020.  REMOVED CORROSION, REF CRJ700 SRM.  FRAME CORRODED ON MORE THAN ONE ELEMENT.  OUT OF LIMITS, REF CRJ700 SRM.  COMPLIED WITH REO.
